Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking birth control pill Yaz. No periods. Pregnancy chances?

Hi! I was wondering if you would possibly have an answer to my problem. My gynocologyst recently put me on the generic pill for yaz its day 3 of the white pill and I still haven t gotten my period. I understand there is a possibility of pregnancy but I m just think its weird I haven t gotten my period yet. Ive been on yaz and other pills before and nnever had this problem
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, during the first cycle of Yaz use, patient need to take one light pink Yaz daily, beginning on Day 1 of menstrual cycle. (The first day of menstruation is Day 1.) One needs to take one light pink Yaz daily for 24 consecutive days, followed by one white inert tablet daily on Days 25 through 28. Yaz should be taken in the order directed on the package at the same time each day, preferably after the evening meal or at bedtime with some liquid, as needed. Yaz can be taken without regard to meals. If Yaz is first taken later than the first day of the menstrual cycle, Yaz should not be considered effective as a contraceptive until after the first 7 consecutive days of product administration. It is mentioned that the patient needs to use a non-hormonal contraceptive as back-up during the first 7 days. The possibility of ovulation and conception prior to initiation of medication should be considered. Will recommend you to kindly do the pregnancy test as well as consult your gynaecologist. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor